# SDR KCSA202309261115

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 79,235 hours, 13,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL LUG FITTING CRACKED AT LBL 11.33 AND STA 1000
